# SDR HALA20241119075

- Difficulty date: November 8, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 332,718 hours, 46,705 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON RIGHT AFT NOSE GEAR DOOR AFT FITTING (M). 1. REMOVED AND REPLACE RIGHT AFT NOSE GEAR DOOR AFT HINGE FITTING PER LBD #5914984. PERFORMED ADJUSTMENT OF THE NOSE LANDING GEAR AFT DOORS PER AMM 32-20-01-830-802
